# SDR ASAA2024102153663

- Difficulty date: October 21, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION STA 727I+9 TO 727E+10 HAS NUMEROUS SPOTS OF CORROSION. GROUNDED - YES. EVALUATED CORROSION ON AFT PIT L/H TRANSITION AT STA 727I+9 TO 727E+10 ORIGINAL MATERIAL = .040, MMATERIAL REMOVED = .010, MATERIAL REMAINING = .030 AT LOWEST READING. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED TRANSITION ZEE CHANNEL AND RESTORED FINISH IAW B737-900ER SRM 53-00-53-2R-5.
